MathSciNet Relay Station
MathSciNet bibliographic data
MR828858 (88a:14010a) 14E05 (13H05 14E35)
Christensen, Chris Strong domination/weak factorization of three-dimensional regular local rings. J. Indian Math. Soc. (N.S.) 45 (1981), no. 1-4, 21–47 (1984).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement